Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Severe cramping with heavy flow, on Noriday. Had taken the pill properly. Cause and remedy?

Hi, I ve been on Noriday for about 3 or 4 years now and since I ve been taking it my periods have stopped, apart from the odd spotting here and there when I ve forgotten to take a pill ... But this hasn t happened for a good 2 years now. I ve been taking my pill properly but after suffering from severe stomach cramps I came on my period 3 days ago and its a really heavy flow . Why is this happening and what should I do?
Asked On : Fri, 4 May 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
HI.It could be abnormal uterine bleeding, the cause for which has to be found out. I suppose you have taken your pill regularly previously and no chances of pregnancy now for delayed cycles. If so, get a scan done .Also, to know the cause for this heavy bleeding you need a scan . Consult your dr. and she may advise you to get an endometrial biopsy and treat accordingly.
Answered: Wed, 9 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor